RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Uzkov, Aleksandr Illarionovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 13

Number of views:
This page:337
Abstract pages:2863
Full texts:1246
Professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person27622
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/557664

Publications in Math-Net.Ru
1974
1. A. I. Uzkov, “Additional information concerning the content of the product of polynomials”, Mat. Zametki, 16:3 (1974),  395–398  mathnet  mathscinet  zmath; Math. Notes, 16:3 (1974), 825–827
1963
2. A. I. Uzkov, “On the decomposition of modules over a commutative ring into direct sums of cyclic submodules”, Mat. Sb. (N.S.), 62(104):4 (1963),  469–475  mathnet  mathscinet  zmath
1951
3. A. I. Uzkov, “Fields of algebraic functions of one variable over an arbitrary field of constants”, Uspekhi Mat. Nauk, 6:5(45) (1951),  69–155  mathnet  mathscinet  zmath
1948
4. A. I. Uzkov, “On rings of quotients of commutative rings”, Mat. Sb. (N.S.), 22(64):3 (1948),  439–441  mathnet  mathscinet  zmath
5. A. I. Uzkov, “An algebraic lemma and the normalization theorem of E. Noether”, Mat. Sb. (N.S.), 22(64):2 (1948),  349–350  mathnet  mathscinet  zmath
1943
6. A. Uzkov, “On a class of non-associative algebras”, Rec. Math. [Mat. Sbornik] N.S., 13(55):1 (1943),  71–78  mathnet  mathscinet  zmath
1939
7. A. I. Uzkov, “Abstract Foundation of Brandt's Theory of Ideals”, Rec. Math. [Mat. Sbornik] N.S., 6(48):2 (1939),  263–281  mathnet  mathscinet  zmath
8. A. I. Uzkow, “Zur Idealtheorie der kommutativen Ringe. I”, Rec. Math. [Mat. Sbornik] N.S., 5(47):3 (1939),  513–520  mathnet  mathscinet  zmath
1938
9. A. I. Uzkow, “On the Jordan-Hölder theorem”, Rec. Math. [Mat. Sbornik] N.S., 4(46):1 (1938),  31–43  mathnet  zmath
10. A. P. Dietzmann, A. Kurosch, A. I. Uzkow, “Sylowsche Untergruppen von unendlichen Gruppen”, Rec. Math. [Mat. Sbornik] N.S., 3(45):1 (1938),  179–185  mathnet  zmath
1937
11. A. I. Uzkov, “Два примера решения задач с помощью функциональных уравнений”, Mat. Pros., Ser. 1, 10 (1937),  27–29  mathnet
1936
12. A. I. Uzkow, “Über ein Theorem von Frobenius”, Rec. Math. [Mat. Sbornik] N.S., 1(43):3 (1936),  337–340  mathnet  zmath
1934
13. A. I. Uzkov, “A symbolic calculus”, Mat. Sb., 41:1 (1934),  17–43  mathnet  zmath

1941
14. A. Uzkov, “В. L. van-der Waerden, “Einfülirung in die algebraische Geometrie””, Izv. Akad. Nauk SSSR Ser. Mat., 5:3 (1941),  278–280  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020